American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Wayne L. McDaniel. On multiple prime divisors of cyclotomic polynomials . Math. Comp. 28 (1974) 847-850. MR 0387177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Wells Johnson. Irregular prime divisors of the Bernoulli numbers . Math. Comp. 28 (1974) 653-657. MR 0347727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] H. J. J. te Riele. A note on the Catalan-Dickson conjecture . Math. Comp. 27 (1973) 189-192. MR 0325522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daniel Shanks. Table errata: ``A note on the Catalan-Dickson conjecture'' (Math. Comp. {\bf 27} (1973), 189--192) . Math. Comp. 27 (1973) 1011. MR 0325523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wells Johnson. On the vanishing of the Iwasawa invariant $\mu \sb{p}$ for $p<8000$ . Math. Comp. 27 (1973) 387-396. MR 0384748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Walter Borho. On Thabit ibn Kurrah's formula for amicable numbers . Math. Comp. 26 (1972) 571-578. MR 0313177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia